Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Type 2 diabetes, spot on leg spreads, metaforin

my grandaughter will be 13 in aug, has been diagnosed with type 2 diab. she has had 1 blotcy rose-colored spot on one leg for 6-9 months which has continued to spread...recently, another spot has developed on her other let..she is on metaforin (?) and was told to exercise more...i don t know how she can do more than she does because she is a very active devastating are these blotches and what can be done about them
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your granddaughter is diagnosed with Type II diabetes in such an young age.
Health education regarding the disease is very important and it will help her to understand the disease process and prevent complications.
Lifestyle modification and physically active life is very important blood sugar because she is very young and has to be on medication for years to come.
Regarding the spots it needs evaluation.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor